# SDR 07FDEA00538

- Difficulty date: February 22, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 51,298 hours, 12,413 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BETWEEN STA 1561 TO STA 1581 STR 48R FOUND CORRODED.  REPAIR CARRIED OUT AS PER SRM 53-10-  00 FIG.   2 VOL.I. CLASSIFIED AS MAJOR REPAIR AS PER FEDEX GMM 6-2-100.
